# SDR UIEA200900028

- Difficulty date: April 25, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 98,066 hours, 20,042 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B197021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP HAS A DENT ON TOP SURFACE SKIN.  AT WBL 525.32 AND 14 INCHES FROM TRAILING EDGE.  DENT IS 1.750 INCHES IN DIAMETER.  PERMANENT REPAIR ACCOMPLISHED AS PER SRM 51-40-09, FIG 5, SHEETS 7 AND 8, 250 DEGREE CURE PER SRM 51-40-12.  ALSO, REFERENCE ATLAS AIR EO 4757A480.
